Hi, for the last few nights I have had this weird feeling and just wondered if anyone else has had this, its hard to describe really, but it mostly happens when I am in bed and about to fall asleep. If you can imagine when pouring a fizzy drink and the bubbles rise to the top and then fall, well that is sort of what I would compare it to, and a bit like when you get chills up and down your back, but I don't feel cold. Am I

weird (some would say 'definitely') or are there other people like me, lol.

Just getting over a flare and have a particularly painful knee and elbow at the moment.

I take Sulfasalazine, Omeprazole and co-codamol.

Hope you are all feeling good and relatively pain free,

Best wishes, Sue.

12 Replies

  • Is this in the legs? Because I get that .... like gentle bubbles. Most peculiar. But then when I turn the light out at night and all is quiet, I'm almost entertained by what's going on in my body that I hadn't noticed during the day ... almost!

  • Thanks for your reply, this happens from my shoulders down to my hips, not painful or anything just very strange. Don't notice it through the day, or is that because i am busy. Will ask my rheumy nurse next time I see her.

  • Hi there. I have had this feeling once in my head just behind my left ear and it felt as you described. It was a rugs like a waterfall coming down. A few days later I saw someone on another forum asking about the same thing. I consulted Dr Google and found it's just the movement of fluid that naturally exists I'm your skull. If you're concerned about it or it happens a lot, best to check with your GP. Angela

  • That's a RUSH. Not a rugs!

  • Thanks Angela 123, yes it is like a rush. Not painful just strange. Will ask my rheumy nurse when i next see her. Take care.

  • Your comment about weird feeling seems the same as I have been experiencing but I describe it as butterflies fluttering a cross my chest and stomach, it wakes me up and then I feel restless for a bit, I have been on Humira for 7yrs and it has changes my life,still get fluid on knee but nothing like before,I have had only a few steroid inj during this time

    .lovely to speak to people in the same position.

  • Thanks for your reply. It is reassuring to know that others have experienced this too so is probably another effect of RA. I have fluid on my knee so could be related in some way.

    Best wishes.

  • I get that a lot in various places on my body when I am flaring or run down or really exhausted. Like shiver/ripples in waves.

  • YES! VERY STRANGE FEELING ! I get it right before BED ALSO!! :) have it in my chest and and head and also legs... mainly in my chest at night before bed though.

  • Hi

    I realise this was a year ago...but I'm new and was looking for answers to the symptoms you describe. I was worried as it's my heart/ chest that feels fluttery and I'm generally restless. I'm on 10mg methotrexate and 5mg folic acid 3 days later. I took my 4th dose Sunday night...not sure what to do- only slept (on and off) between about 1 and 5 😕

  • I think it's most likely that it's another symptom of RD but as I am not medically trained or anything I would suggest ringing your rheumatology nurse or speaking with your GP. It's better to get medical advice and put your mind at rest especially as you're new to the medication. Hope it settles soon. Let me know what they say. X

  • Thanks -I'll do that ☺

You may also like...